Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with mild lax les, hiccups, wheezing. Taking antacids. Treatment?

Hello doctor, I am 21 years old.Jus completed my ...Dignosed with MILD LAX LES. I get severe hiccups and weezing severely especially at nite times..hav visited a gastroentrrologist.. They hav given me antacids.. I feel stressed and when i get tensed, automatically hiccups arises.. what am i supposed to do doctor? Please guide me..
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI Swathi you should first try to keep yourself stressfree because bowels function and stress are directly can try breathing exercises and shavasana in morning and you should drink plenty of water in morning after getting from bed and vomit that water.practice this daily.take hingvashatak churan ,avipathikar churan, amalki churan .mix in equal proportion and take 1tsf three times a'll get relief in a week but do continue the treatment for few months for complete cure.
Answered: Wed, 19 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor